Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all, It seems I have come to an impasse with my metformin. Can't do it any more! My system can't seem to handle 1000 mg a day. I have have nausea and diarrhea. I've even taken generic forms and it appears that I'm allergic to them. My doctor has suggested going to insulin at this time but it will be a couple of weeks before I do. In the meantime, I'm a bit nervous about this whole situation. Has anyone had problems with taking metformin and then switched to insulin? I understand there are different kinds of insulin. How do I know what kind I need? Can anyone help me? Thanks.

Loading...

Hi, my goodness! I know it is difficult to live with symptoms of nausea and diarrhea. These symptoms make it very difficult to go to work and shop and just plain get around. I don't know which metformin you are on but there is a slow release form of metformin (srMet, like Glucophage) available that might work for you. You might ask your doctor about it. Nevertheless, I had taken metformin way back and was switched to insulin as my diabetes progressed. I used both the old and new versions and I found that the new version works best for me. I don't think you'll have a problem switching from metformin to insulin. I didn't have any problems but my doctor was very good in telling me the changes I would have to make. If you have questions about insulin, write them down and bring them to your doctor the next time you see him/her. Writing your questions down prevents you from forgetting something. Make sure to discuss all your questions till your satisfied. That should make your transition easier. Remember, if you need to take notes on what your doctor tells you. It's easy to forget especially if your doctor tells you something you are completely unfamiliar with.. I wish you the best of luck on your change of diabetes medication.

Reply

Loading...